# SDR ZYW2002F00006

- Difficulty date: February 19, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- Engine: Tmeca ARRIEL1
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 14860011
- Part serial: 16161
- Condition: Inoperative
- Location: Air Stair
- Part time: 3,402 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR, INOPERATIVE.  REMOVED AND REPLACED ACTUATOR.
